MathSciNet Relay Station
MathSciNet bibliographic data
MR390207 (52 #11033) 30A46 (32G15)
Timmann, Steffan Einbettungen endlicher Riemannscher Flächen. (German) Math. Ann. 217 (1975), no. 1, 81–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement